If this is your first visit, be sure to check out the FAQ in HCMA Announcements. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below. Your Participation in this message board is strictly voluntary. Information and comments on the message board do not necessarily reflect the feelings, opinions, or positions of the Hypertrophic Cardiomyopathy Association. At no time should participants to this board substitute information within for individual medical advice. The Hypertrophic Cardiomyopathy Association shall not be liable for any information provided herein. All participants in this board should conduct themselves in a professional and respectful manner. Failure to do so will result in suspension or termination. The moderators of the message board working with the HCMA will be responsible for notifying participants if they have violated the rules of conduct for the board. Moderators or HCMA staff may edit any post to ensure it conforms with the rules of the board or may delete it. This community is welcoming to all those with HCM we ask that you remember each user comes to the board with information and a point of view that may differ from that which you hold, respect is critical, please post respectfully. Thank you

Announcement

Collapse
No announcement yet.

addition of atenolol- TIRED!

Collapse

About the Author

Collapse

cynthiaG Find out more about cynthiaG
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • addition of atenolol- TIRED!

    It seems that since 25 mg. of atenolol was added to my 360 mg. of verapamil,(almost a week ago) I am SO tired...had weird beats yesterday too. Maybe my blood pressure is low? I'm going to the pharmacy today to check it.
    \"It is not length of life, but depth of life.\"

    Ralph Waldo Emerson

  • #2
    Re: addition of atenolol- TIRED!

    Atenolol can make you very tired, especially at first. It will take a week or two for your body to adjust to it, and if after that you are still having problems, your doctor may decide to adjust your meds. Atenolol can also cause an increase in PVC's (skipped beats, where your heart feels like it stops for a second, and then restarts with a thud). I always thought my PVC's were directly related to the HCM, but when i stopped taking my atenolol for a weekend, i didn't have a single one!
    "Some days you're the dog... some days you're the hydrant."

    Comment


    • #3
      Re: addition of atenolol- TIRED!

      I didn't know that Atenolol could cause those weird beats. Before I was put on any meds(6yrs ago) I had regular skipped beats, which I became accustomed to. Quite awhile after starting the Atenolol I began getting those beats that feel like your heart is going to stop. I thought my condition was worsening and I ended up in the ER. Nobody ever told me the Atenolol could be the culprit. Thanks for sharing that.


      Cynthia, I still get very tired on the Atenolol and its been six yrs, I hope you feel better soon.
      Take care
      Pam
      It's not what you gather, but what you scatter that tells what kind of life you have lived.

      Dx in Feb/99. Obstructed. No ICD, no surgeries, no family history. 2 sons ages 14 and 6.

      Comment


      • #4
        Re: addition of atenolol- TIRED!

        Cynthia,
        This is something you should tell Dr U and and Dr M. When they added a beta blocker to my verapamil it made me extremely tired, and they stopped it, cause they said they didnt think it was "fair" that this is what it was doing to me. Give them a call and see what they have to say, It cant hurt
        Bryan

        Comment

        Today's Birthdays

        Collapse

        Working...
        X